# SDR DALA2023081806738

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 827
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2919652) DENT ON FRAME STA 827 WL 161 LBL 25. C/W ER/A 610848-14 REV ORIGINAL SECTION 1.
